# SDR CALA2021021000149

- Difficulty date: February 8, 2021
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 98,909 hours, 17,491 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148W13132
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD 2008-16-12 SUPPORT TASK EA 5300-01986 OP 4 RH STA 2195.75 BETWEEN 5 & 10, 1EA FASTENER FOUND CRACK AT RH STATION 2195.75 BETWEEN STR 7 & 8. ACCOMPLISH REPAIR PER OP 004 STEP 6.0. REF NR LP 9130150. FUSELAGE RH STA 2195.75 BETWEEN STR 7 AND STR 8 CRACKED SKIN CUT AND REMOVED AS PER EA 5300-01986 REV A OP 004 STEP 6.0, HFEC INSPECTION CARRIED OUT AS PER B777 NTM PART 6, 51-00-01 PROC 2 AND 51-00-02 PROC 3, 51-00-07, REV 78, MAR 01/2020, RESULT: CRACK FREE, EA 5300-01986 REV A OP 010 ACCOMPLISHED. ADD EMP:V896888 RII INSPECTION DONE BY HX146606.
